About 2 weeks ago, I weaned my son from breastfeeding, and developed an infection in my right breast.My OB prescribed(over the phone)
dicoxacillin(sp?) to take every 6 hrs for 10 days.
So, last Monday(exactly a week from today) was the last day of taking
the drug. I woke up and was getting dressed to see a glimpse of what
appeared to be a chicken pox like rash under my left arm--in and
around my armpit. I though it was weird, i didnt really itch at that
time. Later on in the day, my other arm began to get the rash, and it
began to itch something feirce! I have always had a problem breaking
out in a hive here and there when I was really stressed, but this was
like nothing I have ever experienced. It started looking really gross
by the time my hubby got home. I showed him. he was stumped as well.I
could barely sleep that night. i woke up on tues and called to set up
an app. w/my new doc. I had an app. to come in that day at 4:00. I
was relieved--finally and end in sight. ha. So, I went to the app.
The doc was WEIRD, i cant point my finger on it, he seemed very
excited like he was on speed. As it turms out, I am his last patient
for the day, and then he was off ofr a whole week! he tells me to get
in a gown, but when I am , he doesnt even have me lower the robe or
anything, just peeks at my armpits, and declares it an allergic
reaction to the penicillin. I assumed that was what the rash was as
well(and still do, i guess) He presribed me prednisone (40mg) to take
for 5 days. he originally was going to only prescribe me 3 days, he
was so sure it was gong to clear up by then, but 'just in case' he
would give me 5 days. And also told me to take benedryl. well, there
i was on day #4, and no change, it was actually worse, and the
prednisone was making me anxious and angry. I was beyong annoyed, i
called the doc back, and said i felt rushed last time, the steroids
werent doing a ***n thing except making me depressed and I want a
second opinion from the other doc. well, i got an app. for the next
day--which was friday.
Friday, i go see the doc,the rash which was localized in my pits, is
now down my side of abs, down to my hands, and on both upper legs.Not
to mention intense itching (benedryl did NOTHING)and swelling. He
also looked at me (though more thoroughly) and said it was indeed an
allergic reaction, and prescribed me medrol( another steroid) but 4
mg tablets to take for 6 days slowly tapering off, Hydroxyzine (10 mg)
4 times a day for itch. then a cream to apply. yippee. so i get those drugs and think maybe its finally ending.
well, here it is monday again. i am on the 3rd day of this second
batch of steroids, and the other stuff. the areas where the rash
started are fading well, and barely itchy. but now the rash is
spreading up my neck and on my face!!!! WTF!!?? also, when the rash
was under my pits, it was very swollen and red under there. now, this
is weird, but the actual swelling has moved slowly down my arms w/the
rash!! like its traveling down my dang arm! its funny because the
swelling is going at diff rates down my arms, and one side its about
6 inc from my elbow, and so is the rash,and on my other arm, its
closer to the elbow. just the other day, the swelling/rash was at my
elbow, and before that, it was under my arm.
I am BEYOND annoyed and frustrated. my doc told me on friday to call
today if no change, well i am afraid to. i think they think i am a
hypochondriac and bothering them! but i am not! i want someone to
take the time and explain what this ***n thing is and maybe WHY it
happened! i just want this to go away! i am not a whiney person! but i am at the end of my rope w/this hideous, itchy, spreading, creepy rash that came out of nowhere an will not leave! i just want to be normal again. i am a SAHM and its so hard to watch my son(6 months old) and be high on drugs that make me so drowsy, that all i want to do is sleep. i am also depressed. i want this GONE!!! sorry so long and sorry for the rant. any ideas??? what the heck is this thing?! i dont know what to do. am i going to have this rash on and off throughout my ***n life now? I hope not.
even just kind words and reassurance is very much appreciated
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?